# SDR IPXA12B76023

- Difficulty date: October 22, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 8143255344
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MC DECK POS 4L HAS .5" HOLE.  REPAIRED FLOORBOARD IAW SRM 53-00-50, 2R-1 PARA 4C.
